# SDR AALA202405011964

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 27,671 hours, 12,896 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1 SPARE INFANT LIFE VEST MISSING. MAINTENANCE INSTALLED LIFE VEST AS REQUIRED.
